# SDR AWXA0000347

- Difficulty date: May 25, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 39,774 hours, 28,595 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 6550820308
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 5 SPOILER I/B HINGE ATTACH FITTING HAS ELONGATED HOLES.  REMOVED DAMAGE, FABRICATED, AND INSTALLED FREEZE PLUGS AND REPAIR STRAPS IAW ER 03-5722-00140-J54, TREATED AND PRIMED IAW 737 SRM 51-20-01.
